Closed orbits in homology classes

Atsushi Katsuda; Toshikazu Sunada

Publications Mathématiques de l'IHÉS (1990)

  • Volume: 71, page 5-32
  • ISSN: 0073-8301

How to cite

top

Katsuda, Atsushi, and Sunada, Toshikazu. "Closed orbits in homology classes." Publications Mathématiques de l'IHÉS 71 (1990): 5-32. <http://eudml.org/doc/104068>.

@article{Katsuda1990,
author = {Katsuda, Atsushi, Sunada, Toshikazu},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {Anosov flows; closed orbits in homology classes},
language = {eng},
pages = {5-32},
publisher = {Institut des Hautes Études Scientifiques},
title = {Closed orbits in homology classes},
url = {http://eudml.org/doc/104068},
volume = {71},
year = {1990},
}

TY - JOUR
AU - Katsuda, Atsushi
AU - Sunada, Toshikazu
TI - Closed orbits in homology classes
JO - Publications Mathématiques de l'IHÉS
PY - 1990
PB - Institut des Hautes Études Scientifiques
VL - 71
SP - 5
EP - 32
LA - eng
KW - Anosov flows; closed orbits in homology classes
UR - http://eudml.org/doc/104068
ER -

References

top
  1. [1] T. ADACHI, Meromorphic extension of L-functions of Anosov flows and profinite graphs, Kumamoto J. Math., 1 (1988), 9-24. Zbl0668.58041MR89j:58105
  2. [2] T. ADACHI and T. SUNADA, Homology of closed geodesics in a negatively curved manifold, J. Diff. Geom., 26 (1987), 81-99. Zbl0618.58028MR88g:58149
  3. [3] T. ADACHI and T. SUNADA, Twisted Perron-Frobenius theorem and L-functions, J. Funct. Anal., 71 (1987), 1-46. Zbl0658.58034MR88j:58101
  4. [4] R. BOWEN, Symbolic dynamics for hyperbolic flows, Amer. J. Math., 95 (1973), 429-459. Zbl0282.58009MR49 #4041
  5. [5] M. DENKER and W. PHILIPP, Approximation by Brownian motion for Gibbs measures and flows under a function, Ergod. Th. & Dynam. Syst., 4 (1984), 541-552. Zbl0554.60077MR86g:28025
  6. [6] C. EPSTEIN, Asymptotics for closed geodesics in a homology class-finite volume case-, Duke Math. J., 55 (1987), 717-757. Zbl0648.58041MR89c:58098
  7. [7] I. M. GEL'FAND and I. I. PYATECKII-SHAPIRO, A theorem of Poincaré, Dokl. Akad. Nauk., 127 (1959), 490-493 (Russian). Zbl0107.17101MR21 #6460
  8. [8] V. GUILLEMIN and D. KAZHDAN, Some inverse spectral results for negatively curved 2-manifolds, Topology, 11 (1980), 301-312. Zbl0465.58027MR81j:58082
  9. [9] P. H. HALMOS, Measure Theory, New York, Van Nostrand Co. Inc., 1950. Zbl0040.16802MR11,504d
  10. [10] A. KATSUDA, Density theorem for closed orbits, Proc. of Taniguchi Symp., Springer Lect. Notes in Math., vol. 1339, 1988, to appear. Zbl0668.58043MR89j:58066
  11. [11] A. KATSUDA and T. SUNADA, Homology and closed geodesics in a compact Riemann surface, Amer. J. Math., 110 (1988), 145-156. Zbl0647.53036MR89e:58093
  12. [12] S. LANG, Algebraic Number Theory, London, Addison-Wisley, 1970. Zbl0211.38404MR44 #181
  13. [13] A. N. LIVCIC, Some homological properties of U-systems, Math. Zametki, 10 (1971), 555-564. 
  14. [14] S. MANABE and Y. OCHI, The central limit theorem for current-valued processes induced by geodesic flows, Osaka J. Math., 26 (1989), 191-205. Zbl0703.60019MR90f:58140
  15. [15] W. PARRY, Bowen's equidistribution theory and the Dirichlet density theorem, Ergod. Th. & Dynam. Syst., 4 (1984), 117-134. Zbl0567.58014MR86j:58125
  16. [16] W. PARRY and M. POLLICOTT, An analogue of the prime number theorem for closed orbits of Axiom A flows, Ann. of Math., 118 (1983), 573-591. Zbl0537.58038MR85i:58105
  17. [17] W. PARRY and M. POLLICOTT, The Chebotarev theorem for Galois coverings of Axiom A flows, Ergod. Th. & Dynam. Syst., 6 (1986), 133-148. Zbl0626.58006MR88k:58124
  18. [18] R. PHILLIPS and P. SARNAK, Geodesics in homology classes, Duke Math. J., 55 (1987), 287-297. Zbl0642.53050MR88g:58151
  19. [19] J. PLANTE, Anosov flows, Amer. J. Math., 94 (1972), 729-758. Zbl0257.58007MR51 #14099
  20. [20] J. PLANTE, Homology of closed orbits of Axiom A flows, Proc. A. M. S., 37 (1973), 297-300. Zbl0249.58012MR46 #10025
  21. [21] M. POLLICOTT, On the rate of mixing of Axiom A flows, Invent. Math., 81 (1985), 413-426. Zbl0591.58025MR87i:58148
  22. [22] D. RUELLE, Thermodynamic Formalism, London, Addison-Wisley, 1978. MR80g:82017
  23. [23] A. SELBERG, Harmonic analysis and discontinuous subgroups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc., 20 (1956), 47-87. Zbl0072.08201MR19,531g
  24. [24] J.-P. SERRE, Divisibilité de certaines fonctions arithmétiques, L'Ens. Math., 22 (1976), 227-260. Zbl0355.10021MR55 #7958
  25. [25] S. ZELDITCH, Geodesics in homology classes and periods of automorphic forms, preprint, Johns Hopkins Univ., 1986. 
  26. [26] M. H. DELANGE, Généralisation du théorème de Ikehara, Ann. Scient. Ec. Norm. Sup., Sér. 3, 71 (1954), 213-242. Zbl0056.33101MR16,921e

Citations in EuDML Documents

top
  1. Atsushi Katsuda, Closed orbits of Anosov flows in homology classes
  2. Y. Guivarc'h, Y. Le Jan, Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions
  3. Nalini Anantharaman, Dénombrement de géodésiques fermées, sous contraintes homologiques
  4. Jean-François Quint, Groupes de Schottky et comptage
  5. Nalini Anantharaman, Precise counting results for closed orbits of Anosov flows
  6. Simon Waddington, Large deviation asymptotics for Anosov flows
  7. Martine Babillot, Marc Peigné, Homologie des géodésiques fermées sur des variétés hyperboliques avec bouts cuspidaux

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.